MathSciNet Relay Station
MathSciNet bibliographic data
MR137805 28.40
Goffman, Casper; Neugebauer, C. J.; Nishiura, T. Density topology and approximate continuity. Duke Math. J. 28 1961 497–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement